Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 6836417, 5 pages
https://doi.org/10.1155/2018/6836417
Research Article

On an Anisotropic Parabolic Equation on the Domain with a Disjoint Boundary

School of Applied Mathematics, Xiamen University of Technology, Xiamen 361024, China

Correspondence should be addressed to Huashui Zhan; moc.361@nahziuhsauh

Received 18 January 2018; Accepted 5 March 2018; Published 8 April 2018

Academic Editor: Maria Alessandra Ragusa

Copyright © 2018 Huashui Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huashui Zhan, “On an Anisotropic Parabolic Equation on the Domain with a Disjoint Boundary,” Journal of Function Spaces, vol. 2018, Article ID 6836417, 5 pages, 2018. https://doi.org/10.1155/2018/6836417.